Georgia, 2020Flooding and Damaging Winds in Georgia, February 6, 2020
February 6, 2020 · NWS TAE · 38 events in 13 counties and zones
A strong cold front affected the region with strong low level winds. A squall line pushed through the area with numerous reports of wind damage.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $7,000
- Crop damage
- None recorded
- Events
- 38
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A strong cold front affected the region with strong low level winds. A squall line pushed through the area with numerous reports of wind damage. In addition, the strong low level winds ahead of the front resulted in strong non-thunderstorm winds gusts around 50 mph at times.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before the first event at Feb 6, 12:42 PM EST, 2 hours 12 minutes earlier.
Area forecast discussion, Feb 6, 12:42 PM EST, 2 hours 12 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
1242 PM EST Thu Feb 6 2020
.AVIATION...
[Through 18Z Friday]
Line of strong to severe storms will impact area terminals from
west to east through the afternoon and early evening. Outside of
the storms, very strong southerly winds will continue.
&&
.PREV DISCUSSION [1137 AM EST]...
.NEAR TERM [Through Today]...
Line of strong storms is beginning to organize over SE Alabama and
the Florida Panhandle. Deep layer forcing will only increase
through the afternoon as a potent shortwave rounds the base of the
deep upper trough. As the shortwave begins to eject this afternoon
and evening, deep layer shear will increase across the Florida Big
Bend into southern Georgia. Combined with MLCAPE of 1500-2000j/kg,
this should lead to an intensification of the squall line as it
accelerates eastward. SPC has the entire area under an enhanced
risk of severe storms, with an area 45% wind probs. This is the
area of greatest concern for isolated wind gusts greater than 60
knots.
.SHORT TERM [Friday through Saturday]...
The squall line and associated severe weather threat will be gone
from our CWA to begin the short term. Mostly dry conditions follow
as a much cooler and more stable airmass moves in from the
northwest in the wake of the freshly passed cold front. High
pressure also builds at the surface over the southeast, resulting
in mostly clear skies. Despite plentiful sunshine, high
temperatures will struggle to reach 60 on Fri. The combination of
subsidence aloft, excellent radiational cooling conditions, and
cold-air advection is expected to bring down temperatures to the
mid 30s (except for the immediate coast) on Sat in the overnight
and early-morning hours. High temperatures are forecast to be a
few degrees warmer on Sat.
.LONG TERM [Saturday Night Through Thursday]...
Surface high pressure gradually slides eastward this weekend,
causing winds to veer from east to the south. This shift will
cause moisture to increase for our area thus allowing
temperatures to moderate and begin a warming trend. High
temperatures will be mostly in the 70s with each successive day
being warmer, with low temperatures generally in the low 60s.
Zonal flow aloft is expected to become more southwesterly to begin
the work week as a cutoff low tracks east from near the US/Mexico
border. This pattern will bring rain chances back to our area Mon
afternoon (30-40% PoPs for the AL and western FL Panhandle
counties) as a frontal boundary develops at the surface. Models
are suggesting that the front may temporarily stall, so kept PoPs
relatively unchanged through Tues. By Wed, a shortwave trough
moves east through the OH Valley and mid-Atlantic states and lifts
the boundary, thus causing showers to taper off slightly.
Meanwhile, a longwave trough is expected to dive down the western
US and help eject the energy of the aforementioned cutoff low to
trigger surface cyclogenesis over the midwest. This new system
will track northeast and drag a formidable cold front to its
south. As a result, rain chances increase from northwest (up to
nearly 60%) to southeast on Thurs, with a slight chance of thunder
for our western CWA.
.MARINE...
Terrible boating conditions are expected today through Friday as a
powerful system affects the area. Frequent gale force gusts are
expected ahead of the front today and behind the front tonight into
Friday. The potential for severe thunderstorms also exists ahead of
the front today. Conditions will improve on Saturday. Moderate
easterly winds are expected to develop on Sunday and veer to onshore
for Monday.
.FIRE WEATHER...
A squall line capable of producing severe storms will move through
the forecast area on Thurs. Heavy rainfall and damaging winds are
expected with this system. Dry conditions follow the exit of the
squall line early Fri with high dispersions beginning in the
immediate coast around daybreak and then becoming widespread
through most of the afternoon. Despite the dryness, minimum RH
values will not meet red flag criteria. There are no fire weather
concerns.
.HYDROLOGY...
An additional 1 to 3 inches of rain is expected across the area
today. This results in storm totals of 4 to 6 inches in the
western half of the region and 2 to 4 inches of rain elsewhere.
These rainfall amounts will result in the potential for flash
flooding during the time of heaviest rainfall, particularly across
Southeastern Alabama, Southwestern Georgia, and the Florida
Panhandle. A flash flood watch remains in effect for these areas.
Additionally, river flooding is expected to follow, with at least
minor flooding in the Choctawhatchee, Chipola, Apalachicola basins
as well as the Kinchafoonee Creek expected by the end of the
weekend. Some of these basins may also approach moderate flood
levels, depending on the placement of the heaviest rain. Elsewhere,
rivers should rise into action stage, outside of the Suwannee Basin.
For coastal flood interests, high tide today in Apalachee Bay is
around 130 pm ET, with an additional high tide late tonight. Should
the system be a little slower than predicted, the period of highest
surge could overlay this last high tide and result in moderate
coastal flooding. This is possible, mainly from the Steinhatchee
River southward. That being said, the latest guidance, both PETSS
and deterministic ESTOFS/ETSS data suggest that the maximum water
levels in Apalachee Bay will be between 2 and 3 feet MHHW, which is
on the higher side of our coastal flood advisory criteria, and a
coastal flood advisory is in effect.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is requested. Spotters should safely report
significant weather conditions and/or damage by calling the office or
tweeting us @NWSTallahassee.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 42 57 36 65 42 / 80 0 0 10 0
Panama City 44 57 45 65 48 / 50 0 0 10 0
Dothan 40 53 37 64 42 / 50 0 0 10 0
Albany 42 53 36 63 40 / 60 0 0 10 10
Valdosta 45 56 36 64 41 / 80 0 0 10 0
Cross City 48 60 37 66 42 / 90 0 0 0 0
Apalachicola 46 55 43 63 48 / 70 0 0 10 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Wind Advisory until 7 AM EST /6 AM CST/ Friday for Coastal Bay-
Coastal Dixie-Coastal Franklin-Coastal Gulf-Coastal
Jefferson-Coastal Taylor-Coastal Wakulla-South Walton.
Coastal Flood Advisory until 3 AM EST Friday for Coastal Dixie-
Coastal Franklin-Coastal Jefferson-Coastal Taylor-Coastal
Wakulla.
Wind Advisory until 7 PM EST this evening for Gadsden-Inland
Franklin-Inland Jefferson-Inland Wakulla-Leon-Liberty-
Madison.
Flash Flood Watch until 9 PM EST /8 PM CST/ this evening for
Calhoun-Central Walton-Coastal Bay-Holmes-Inland Bay-
Jackson-North Walton-South Walton-Washington.
Wind Advisory until 3 PM EST /2 PM CST/ this afternoon for
Calhoun-Central Walton-Holmes-Inland Bay-Inland Gulf-
Jackson-North Walton-Washington.
High Rip Current Risk through Friday evening for Coastal Bay-
Coastal Franklin-Coastal Gulf-South Walton.
High Surf Advisory until 3 PM EST /2 PM CST/ Friday for Coastal
Bay-Coastal Gulf-South Walton.
Wind Advisory until 9 PM EST this evening for Inland Dixie-
Inland Taylor-Lafayette.
GA...Wind Advisory until 7 PM EST this evening for Baker-Ben Hill-
Berrien-Brooks-Colquitt-Cook-Decatur-Dougherty-Grady-Irwin-
Lanier-Lee-Lowndes-Mitchell-Terrell-Thomas-Tift-Turner-
Worth.
Flash Flood Watch until 9 PM EST this evening for Baker-Calhoun-
Clay-Decatur-Dougherty-Early-Lee-Miller-Mitchell-Quitman-
Randolph-Seminole-Terrell-Turner-Worth.
Wind Advisory until 3 PM EST this afternoon for Calhoun-Clay-
Early-Miller-Quitman-Randolph-Seminole.
AL...Flash Flood Watch until 8 PM CST this evening for Coffee-Dale-
Geneva-Henry-Houston.
Wind Advisory until 2 PM CST this afternoon for Coffee-Dale-
Geneva-Henry-Houston.
GM...Gale Warning until 10 AM EST /9 AM CST/ Friday for Apalachee Bay
or Coastal Waters From Keaton Beach to Ochlockonee River FL
out to 20 Nm-Coastal Waters From Ochlockonee River to
Apalachicola Fl out to 20 Nm-Coastal waters from Suwannee
River to Keaton Beach FL out 20 NM-Coastal waters from
Mexico Beach to Apalachicola FL out 20 NM-Coastal waters
from Mexico Beach to Okaloosa Walton County Line FL out 20
NM-Waters from Suwannee River to Apalachicola FL from 20 to
60 NM-Waters from Apalachicola to Mexico Beach FL from 20
to 60 NM-Waters from Mexico Beach to Okaloosa Walton County
Line FL from 20 to 60 NM.
&&
NEAR TERM...Camp
SHORT TERM...IG
LONG TERM...IG
AVIATION...Camp
MARINE...DVD
FIRE WEATHER...IG
HYDROLOGY...DVDIn the hours before
Special weather statement, Feb 6, 11:03 AM EST, 3 hours 51 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1003 AM CST Thu Feb 6 2020
FLZ007>009-108-061700-
Central Walton FL-Holmes FL-South Walton FL-North Walton FL-
1003 AM CST Thu Feb 6 2020
...SIGNIFICANT WEATHER ADVISORY FOR WALTON AND HOLMES COUNTIES
IN THE PANHANDLE OF FLORIDA UNTIL 1100 AM CST...
At 1002 AM CST, Doppler radar was tracking a strong thunderstorm 10
miles southeast of Destin, moving northeast at 65 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
Santa Rosa Beach, De Funiak Springs, Eglin Air Force Base, Union,
Liberty, Freeport, Paxton, Ponce De Leon, Caryville, Esto, Westville,
Noma, Oakwood Hills, Cluster Springs, Villa Tasso, Cerrogordo, Blue
Mountain Beach, Gritney, Seaside and Rock Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Tornado Watch remains in effect until noon CST for the Panhandle of
Florida.
LAT...LON 3038 8633 3042 8631 3039 8626 3040 8623
3042 8627 3039 8611 3044 8616 3047 8613
3046 8619 3050 8620 3046 8639 3099 8639
3099 8559 3077 8574 3078 8583 3063 8592
3056 8588 3023 8609 3031 8639 3040 8639
TIME...MOT...LOC 1602Z 215DEG 56KT 3026 8641
38-GODSEYLocal storm report, Feb 6, 2:06 PM EST, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
206 PM EST THU FEB 6 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1039 AM NON-TSTM WND GST 6 SE LEE 30.36N 83.23W
02/06/2020 U40 MPH MADISON FL LAW ENFORCEMENT
LAW ENFORCEMENT REPORTED I-10 CLOSED BETWEEN
MILEMARKER 262 275 DUE TO BLOWING DUST. WIND
SPEED IS ESTIMATED BY OBSERVATIONS IN THE
AREA.
&&Local storm report, Feb 6, 2:07 PM EST, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
207 PM EST THU FEB 6 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1039 AM NON-TSTM WND GST 6 SE LEE 30.36N 83.23W
02/06/2020 U40 MPH MADISON FL LAW ENFORCEMENT
LAW ENFORCEMENT REPORTED I-10 CLOSED BETWEEN
MILEMARKER 262 275 DUE TO BLOWING DUST. WIND
SPEED IS ESTIMATED BY OBSERVATIONS IN THE
AREA.
&&Local storm report, Feb 6, 2:08 PM EST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
208 PM EST THU FEB 6 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM TSTM WND DMG 1 E BETHLEHEM 30.92N 85.73W
02/06/2020 HOLMES FL LAW ENFORCEMENT
MULTIPLE TREES DOWN ON ROAD.
&&
FDLocal storm report, Feb 6, 2:12 PM EST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
212 PM EST THU FEB 6 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 PM NON-TSTM WND DMG 1 NNW BONIFAY 30.80N 85.69W
02/06/2020 HOLMES FL LAW ENFORCEMENT
TREE ON HOUSE.
&&
FDLocal storm report, Feb 6, 2:32 PM EST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
232 PM EST THU FEB 6 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM NON-TSTM WND DMG 3 WNW MARIANNA 30.78N 85.29W
02/06/2020 JACKSON FL DEPT OF HIGHWAYS
ABOUT HALF DOZEN LARGE TREES DOWN ON
ROADWAYS ALONG BETWEEN THE CHIPLEY TO
CHATTAHOOCHEE AREA ALONG THE I-10 & US-90
CORRIDORS.
&&
WDFlood, Turner
- When
- February 6, 2:54 PM EST to 11:00 PM EST
- Where
- Turner County, 1.81 mi SE of Amboy to 1.97 mi E of Amboy
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 31.770, -83.560
Freeman Road was closed just north of John Arthur Pate Road due to a pond dam that broke and washed the roadway out.
Flood, Lee
- When
- February 6, 3:00 PM EST to 11:00 PM EST
- Where
- Lee County, 3.83 mi NW of Philema to 3.45 mi S of Chokee
- Cause
- Heavy Rain
- Reported by
- Broadcast Media
- Coordinates
- 31.795, -84.048
Water was reported over Laramore Road.
Thunderstorm Wind, Miller
- When
- February 6, 3:20 PM EST
- Where
- Miller County, Colquitt
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 31.170, -84.730
Scattered trees were blown down in Miller county.
Thunderstorm Wind, Worth
- When
- February 6, 3:27 PM EST
- Where
- Worth County, 0.69 mi N of Warwick
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 31.830, -83.920
A tree was blown down onto power lines on the 100 block of Washington Street in Warwick.
Flood, Calhoun
- When
- February 6, 3:34 PM EST to 11:00 PM EST
- Where
- Calhoun County, 1.99 mi NW of Arlington to 1.86 mi W of Parksville
- Cause
- Heavy Rain
- Reported by
- Social Media
- Coordinates
- 31.454, -84.739
A picture of flooding was posted on social media on John McMurria Road near Arlington.
Thunderstorm Wind, Dougherty
- When
- February 6, 3:40 PM EST
- Where
- Dougherty County, 1.77 mi W of Albany
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $4,000
- Reported by
- Broadcast Media
- Coordinates
- 31.570, -84.200
A gas station canopy was damaged on W Gordon Street.
Thunderstorm Wind, Dougherty
- When
- February 6, 3:40 PM EST
- Where
- Dougherty County, 2.24 mi NW of Albany
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Broadcast Media
- Coordinates
- 31.590, -84.200
A tree was blown down at the 700 block of Pineknoll Ln.
Thunderstorm Wind, Baker
- When
- February 6, 3:55 PM EST
- Where
- Baker County, 0.91 mi NW of Newton
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 31.320, -84.340
Scattered trees were blown down in Baker county.
Thunderstorm Wind, Lee
- When
- February 6, 3:56 PM EST
- Where
- Lee County, 0.69 mi N of Stocks
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Broadcast Media
- Coordinates
- 31.660, -84.090
Nine trees were blown down in Lee county.
Thunderstorm Wind, Mitchell
- When
- February 6, 4:15 PM EST
- Where
- Mitchell County, 4.51 mi SSW of Hopeful
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Fire Department/Rescue
- Coordinates
- 31.100, -84.420
A tree was blown down over a rural county road.
Thunderstorm Wind, Thomas
- When
- February 6, 5:57 PM EST
- Where
- Thomas County, 0.59 mi E of Homestead Park
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 30.840, -83.980
A few trees and power lines were blown down.
Thunderstorm Wind, Thomas
- When
- February 6, 6:03 PM EST
- Where
- Thomas County, 0.91 mi SW of Coolidge
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 31.010, -83.870
A few trees and power lines were blown down.
Thunderstorm Wind, Colquitt
- When
- February 6, 6:06 PM EST
- Where
- Colquitt County, 0.91 mi NW of Moultrie
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 31.180, -83.790
A few trees and power lines were blown down.
Thunderstorm Wind, Thomas
- When
- February 6, 6:12 PM EST
- Where
- Thomas County, 0.91 mi NW of Boston
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 30.800, -83.790
A few trees and power lines were blown down.
Thunderstorm Wind, Berrien
- When
- February 6, 6:33 PM EST
- Where
- Berrien County, 0.91 mi NW of Enigma
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 31.420, -83.330
There were several reports of trees down in Berrien county.
Thunderstorm Wind, Lowndes
- When
- February 6, 6:45 PM EST
- Where
- Lowndes County, Remerton
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 30.840, -83.310
A tree was blown down on a power line at 106 Pine Circle.
Thunderstorm Wind, Lowndes
- When
- February 6, 6:45 PM EST
- Where
- Lowndes County, 3.55 mi W of (Vad)moody Afb
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 30.970, -83.240
A line was blown down near the intersection of Cat Creek Road and Radar Site Road.
Thunderstorm Wind, Lowndes
- When
- February 6, 6:48 PM EST
- Where
- Lowndes County, 0.59 mi W of Barretts
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 31.000, -83.200
A tree was blown down near the intersection of New Bethel Road and Barretts Road.
Thunderstorm Wind, Lowndes
- When
- February 6, 6:49 PM EST
- Where
- Lowndes County, 2.73 mi NW of Barretts
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 31.030, -83.220
A tree was blown d own near Highway 122 East and Pinelake Circle.
Thunderstorm Wind, Lowndes
- When
- February 6, 6:50 PM EST
- Where
- Lowndes County, 0.59 mi E of Remerton
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 30.840, -83.300
A tree was blown down near the intersection of Smith Street and Lilly Street.
Thunderstorm Wind, Lowndes
- When
- February 6, 6:50 PM EST
- Where
- Lowndes County, 5.72 mi ENE of I-75 at Exit 22
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 30.920, -83.260
A tree was blown down near Knights Academy Road and Studstill Road.
Thunderstorm Wind, Lowndes
- When
- February 6, 6:51 PM EST
- Where
- Lowndes County, 0.69 mi N of Valdosta
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 30.840, -83.270
A tree was blown down on Broad Street.
Thunderstorm Wind, Lowndes
- When
- February 6, 6:51 PM EST
- Where
- Lowndes County, 1.82 mi NW of Barretts
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 31.020, -83.210
A tree was blown down near Highway 122 East and Cheyenne Way.
Thunderstorm Wind, Lowndes
- When
- February 6, 6:52 PM EST
- Where
- Lowndes County, 0.91 mi SE of Clyattville
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 30.680, -83.300
A line was blown down near the intersection of Jumping Gully Road and Tucker Road.
Thunderstorm Wind, Lowndes
- When
- February 6, 6:52 PM EST
- Where
- Lowndes County, 0.91 mi NW of Valdosta
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 30.840, -83.280
A line was blown down at 605 N Troup St.
Thunderstorm Wind, Lowndes
- When
- February 6, 6:52 PM EST
- Where
- Lowndes County, 2.07 mi N of Valdosta
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 30.860, -83.270
A line was blown down at 2314 Frederick Place.
Thunderstorm Wind, Lowndes
- When
- February 6, 6:53 PM EST
- Where
- Lowndes County, 0.69 mi S of Valdosta
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 30.820, -83.270
A tree was blown down near South Troup St and Cummings St.
Thunderstorm Wind, Lowndes
- When
- February 6, 6:53 PM EST
- Where
- Lowndes County, 0.91 mi NE of Valdosta
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 30.840, -83.260
A line was blown down at 208 Chester St.
Thunderstorm Wind, Lowndes
- When
- February 6, 6:53 PM EST
- Where
- Lowndes County, 1.38 mi N of Valdosta
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 30.850, -83.270
A line was blown down at 721 East Brookwood Place.
Thunderstorm Wind, Lowndes
- When
- February 6, 6:55 PM EST
- Where
- Lowndes County, 2.75 mi ESE of Valdosta
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 30.810, -83.230
A tree was blown down at 2 Highway 94W.
Thunderstorm Wind, Lowndes
- When
- February 6, 6:55 PM EST
- Where
- Lowndes County, 4.55 mi NE of Valdosta
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 30.880, -83.220
A tree was blown down onto a line at Lakeland Highway and Timbercreek Tr.
Thunderstorm Wind, Lowndes
- When
- February 6, 6:57 PM EST
- Where
- Lowndes County, 0.59 mi W of Twin Lakes
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 30.690, -83.210
A tree was blown down at 5135 Granada St.
Thunderstorm Wind, Lowndes
- When
- February 6, 6:57 PM EST
- Where
- Lowndes County, 1.38 mi S of Dasher
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 30.720, -83.210
A tree was blown down near Son Clayton Road and J Frank Culpepper Road.
Thunderstorm Wind, Lanier
- When
- February 6, 6:59 PM EST
- Where
- Lanier County, 0.59 mi W of Lakeland
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Public
- Coordinates
- 31.040, -83.080
A trailer was damaged in the Lakeland area.
Thunderstorm Wind, Lowndes
- When
- February 6, 7:02 PM EST
- Where
- Lowndes County, 2.37 mi W of Naylor
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 30.900, -83.110
A line was blown down at 3 Highway 187E.
Thunderstorm Wind, Lowndes
- When
- February 6, 7:06 PM EST
- Where
- Lowndes County, 0.59 mi E of Naylor
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 30.900, -83.060
A tree was blown down along Highway 135 South.
Thunderstorm Wind, Lowndes
- When
- February 6, 7:10 PM EST
- Where
- Lowndes County, 0.59 mi W of Lake Park
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 30.680, -83.190
A line was blown down at 501 Ricks Ave.
Thunderstorm Wind, Lowndes
- When
- February 6, 7:10 PM EST
- Where
- Lowndes County, 1.91 mi ENE of Lake Park
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 30.690, -83.150
A line was blown down at Bethel Church Road and J Frank Culpepper Road.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornado and Flash Flooding in South Carolina, February 6 to 7, 20201 death · $17 million · EF1 · 22 events
- Flooding in Oregon, February 6 to 8, 20201 death · $41 million · 3 events
- Tornadoes and Flash Flooding in North Carolina, February 6 to 8, 2020$5.0 million · EF2 · 44 events
- Winter Storm and Winter Weather in New York, February 6 to 7, 20201 death · 1 injured · $19,000 · 46 events
- Tornadoes and Flash Flooding in North Carolina, February 6 to 7, 2020$1.7 million · EF1 · 52 events
- Tornadoes and Flash Flooding in Georgia, February 6, 20201 injured · $437,000 · EF0 · 82 events
- Flooding in Washington, February 6 to 9, 2020$8.8 million · 5 events
- Flooding in Virginia, February 6, 2020$887,000 · 3 events
- Tornado and Damaging Winds in Florida, February 6 to 7, 20201 injured · $312,000 · EF0 · 13 events
- Flash Flooding and Flooding in Georgia, February 6 to 7, 2020$179,000 · 10 events
- Tornado and Damaging Winds in North Carolina, February 6, 2020$141,000 · EF0 · 10 events
- Winter Storm in New York, February 6 to 7, 2020$135,000 · 9 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 876913, 876914, 876916, 876917, 876915, 876918, 876919, 876920, 876921, 876922, 876923, 876924, 876925, 876926, 876927, 876928, 876929, 876930, 876932, 876933, 876934, 876935, 876936, 876937, 876938, 876939, 876940, 876942, 876943, 876944, 876945, 876947, 876948, 876949, 876950, 876951, 876952, 876953.